Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Rashes on groin and anus, itching, red blisters. Using lotrimin ultra. Allergy treatment?

For over a year I have had a rash on groin/crease near vagina, that also effects the anus , i have been using lotrimin ultra and dilucan and allergy med and the rash looks like a bruise and its severly itchy,and burns after i do itch it and it painful along with a very itchy anus, also have one red blister on side, no sure if it has anything to do with it. i have seen a dermatologist but nothing has helped
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
This seeme to be fungal rather than allergies
Keep area dry
Take Forcan 159 mg one a week
Take loratidine 10 mgm od fot itcing
apply candid ointment two to three times
can use mycoderm powder in afternoon after drying area
4-6 week duration is needed to clear
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor